Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dark skin due to long hours in sun, using kojivit, sunblock. Ointment to regain original skin tone and complexion?

Hello doctor, I am a 18 year old boy, I was born very fair but for the past 3 years many football matches made my skin very dark that many who see me after a longtime ask about my tan and disfigured face and sun exposed parts. The rest of my covered parts are milky white, whereas face, neck and hands are dark. Presently I am using kojivit gel for the past 1 week. And also using a sunblock before stepping out. Kindly prescribe any ointment for making my tan disappear and revealing my original skin tone and complexion . For your information.I have also stopped playing football and avoid going out in sun for the past 1 year. Kindly guide me. I shall be grateful to u.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Sunscreen will help prevent the sun-exposure to your face, but not 100% prevention. Best way is to avoid sun exposure.
After start of any treatment, it requires months together to see the satisfactory improvement. One week duration is too short.
You must take treatment by consultant doctor, and should not be guided by anyone else.

Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor